Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

A question for mothers who DO VAX

What, besides tylenol, do you use to ease fussiness after shots?

Also, please dont lecture me on my decisions...

 
MrsDuff

Asked by MrsDuff at 6:40 PM on Jan. 5, 2011 in Babies (0-12 months)

Level 12 (776 Credits)
This question is closed.
Answers (19)
  • My doc said to put the child in a warm bath and let them splash around. The heat and the movement in their legs helps relieve some of the pain.
    SleepingBeautee

    Answer by SleepingBeautee at 6:49 PM on Jan. 5, 2011

  • Just Tylenol, only if they are fussy after.
    mompam

    Answer by mompam at 6:40 PM on Jan. 5, 2011

  • try a warm bath or wash cloth, it just feels good, i used to give my daughter tylenal before her shots to help with pain..
    kyiahsmommy

    Answer by kyiahsmommy at 6:45 PM on Jan. 5, 2011

  • With my son I would give him tylenol BEFORE his shots. By the time my daughter came around Motrin was available otc, so I gave her motrin prior to all her shots
    Zakysmommy

    Answer by Zakysmommy at 6:46 PM on Jan. 5, 2011

  • Advil/Motrin are fine too
    Steph319

    Answer by Steph319 at 6:46 PM on Jan. 5, 2011

  • Thanks girls! Anything else help? Warm baths, massage??
    MrsDuff

    Comment by MrsDuff (original poster) at 6:46 PM on Jan. 5, 2011

  • Motrin works better and give it an hour before and then a couple doses after...make sure to bend their legs and stretch at each changing or more often so they don't get too sore.
    calliesmommie

    Answer by calliesmommie at 6:47 PM on Jan. 5, 2011

  • I typically don't use anything unless his temp is a bit high, but warm bath is great, a gentle massage also helps.
    DomoniqueWS

    Answer by DomoniqueWS at 6:49 PM on Jan. 5, 2011

  • I don't use anything. Luckily my kids take quite well to vaccinations. I did use Tylenol a few times when DD was an infant, but after that stage, nothing.

    KairisMama

    Answer by KairisMama at 6:50 PM on Jan. 5, 2011

  • Just tylenol. While DD reacted with a lot of lethargy and soreness DD has never had much of an issue but split some of her vax though so she was not getting so many at once though. I did that based on DS reactions when he was young. It may have nothing to do with it but it seems to have helped a lot when I compare the two.
    But_Mommie

    Answer by But_Mommie at 6:53 PM on Jan. 5, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN